Health knowledge made personal
Join this community!
› Share page:

Can the drug clyndamycin cause the some of the same symptoms as colon cancer?


Posted by grammy

 

I have never had any stomach or digestive problems until taking the drug clyndamycin about 3 months ago for a root canal. About two weeks after taking the medication diarrhea has continued and my stool has become bloody. These symptoms all seem to be caused  by taking the antibiotic. I am 53 with no medical problems until now.

 
Answers (1)
Sort by: Newest first | Oldest first

You need to contact your doctor ASAP. Here is the warning I found on a medical website...

 

" WARNING: This medication should be used only for serious bacterial infections because it can sometimes cause a severe (rarely fatal) intestinal condition (pseudomembranous colitis) due to a resistant bacteria. This condition may occur during treatment or even weeks after treatment has stopped. Tell your doctor immediately if you develop persistent diarrhea, abdominal or stomach pain/cramping, or blood/mucus in your stool. Do not use anti-diarrhea products or narcotic pain medications if you have these symptoms because these products may make them worse. Consult your doctor or pharmacist for details and an appropriate treatment plan."

So please make an appointment TODAY!

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: